Well when I took out the stint my hand was swollen. That would explain the pain that was going on during the infusion. I got a call at 8:00 last night from the nursing staff about coming today to do my discharge. They said they were going to take out the stint and do my paperwork. I laughed, as soon as that infusion was done I ripped out that stint. I wasn’t leaving that in my hand a minute longer than it needed to be there. I’m not a nurse or a doctor but I have 20 years experience with steroid infusions. I knew what I was doing.
Now comes the side effects. My chest is already heavy feeling. Not uncommon. My sleeping was erratic last night and probably will be for the next few nights. My body will hurt over the next few days when there is no more steroids taken. I will also probably be a little weepy and moody. It’s all expected. Might be bad might not but I’m prepared. Now I just wait for the side effects to wear off and see if I feel any better. That’s the real part of all of this. Will the steroids make a difference?
Please visit my Go Fund Me Page. Any donation is greatly appreciated. https://www.gofundme.com/6c89ruo?pc=ot_co_dashboard_a&rcid=5a5ae0b0ca7646eda47afca5ae3fcad7